Career Center   |   Print Page
2018 ULS Spring Seminar
Tell a Friend About This EventTell a Friend
2018 ULS Spring Seminar

7 hrs. CLE / 1 hr. Ethics

5/4/2018
When: Friday, May 4
8:30am - 5:45 pm
Where: Conrad Hotel
50 West Washington Street
Indianapolis, Indiana  46204
United States
Contact: Sherry Allan
317-639-5465


Online registration is closed.
« Go to Upcoming Event List  

 ISBA Utility Law Section 2018 Spring Seminar 

Sponsored by the ISBA Utility Law Section

7 hrs. CLE / 1 hr. Ethics

 

8:00 a.m. – Registration & Breakfast

8:30 a.m.       

 

8:30 a.m. – Wireless Deployment: SB 213 Panel (1 hr CLE)

9:30 a.m.    David Ober, Commissioner, IURC

                    Randy Holt, Parr Richey Frandsen Patterson Kruse LLP

                    John Molitor, Legal Counsel - Board of Zoning Appeals, City of Carmel

                    Steven Rogers, Director-State Government Relations, AT&T

                    Alan Terrell, President, Indiana Exchange Carrier Association (moderator)

 

9:30 a.m. – The Appellate Pro Bono Program and Pro Bono Opportunities (1 hr Ethics)

10:30 a.m.  Jeff Heck, Pro Bono Project Director, Indiana Legal Services, Inc.

      Kathleen Bloxsome, Neighborhood Christian Legal Clinic

 

10:30 a.m. – Break

10:45 a.m.

 

10:45 a.m. – Legislative Update Panel (1 hr CLE)

11:45 a.m.   Greg Ellis, Vice President, Energy & Environmental Policy, Indiana Chamber of Commerce

                      Kerwin Olson, Executive Director, Citizens Action Coalition

                     Tim Rushenberg, Vice President, Indiana Energy Association

 

11:45 a.m. – Lunch

12:30 p.m.     

 

12:30 p.m. – Water & Wastewater Infrastructure Investment Options to Minimize Ratepayer Impact (1 hr CLE)

1:30 p.m.      Jim McGoff, COO & Director of Environmental Programs, Indiana Finance Authority

                      David Pippen, Indiana American Water and Michigan American Water   

 

1:30 p.m. – Utilities Responding in Times of Crisis (1.25 hr CLE)

2:45 p.m.    Agustín Carbó-Lugo, President, climaTHINK - Institute for Climate Law & Policy

      Alison Silverstein, Alison Silverstein Consulting

 

2:45 p.m. – Break

3:00 p.m.

 

3:00 p.m. – Renewable Gas (.75 hr CLE)

3:45 p.m.    Lawrence Roth, Senior Vice President - Sustainable Infrastructure, Energy Systems Group

                    Christopher “Kit” Earle, Senior Counsel for NiSource Corporate Services

      

3:45 p.m. – Universities and Their Innovative Programs & Technologies (1 hr CLE)

4:45 p.m.    Carol Mullaney, Director of Continuous Improvement, University of Notre Dame

                    Paul Kempf, Senior Director of Utilities & Maintenance, University of Notre Dame

                    Amanda Doenges, Director of Engineering & Administration, Butler University

                    Max Driscoll, Assistant Director, Campus Master Planning and Sustainability, Purdue University

 

4:45 p.m. – Reception

5:45 p.m.        

 

 REGISTRATION FEES  Early Bird (on or before 4.13) Regular (4.14-4.27)   Late (4.28)

 ISBA ULS Member

 $200 $225  $250
 ISBA Non-ULS Member  $225 $250 $275
 ISBA Member Gov't Employee  $125 $150 $175
 ISBA Member Law Student  $25 $50 $75
 Non-Member $425  $450 $475
 Reception Guest of Seminar Attendee  $20 $25 $30
 USB Fee $10 $15 $20

 

REGISTRATION DEADLINES
The "early bird" deadline ends Friday, April 13. The regular registration rate ends Friday, April 27. The late registration rate goes into effect on April 28. The registration fee includes CLE programming and materials, breakfast, lunch, refreshment breaks and the reception.

PROGRAM MATERIALS
Program materials will be available online for electronic download. An email will be sent to attendees on or before May 2 with a link to the materials. 
Purchased USB drives will be provided upon check-in on-site at the seminar. 



REFUND INFORMATION
Refunds will be issued for cancellations received in writing on or before April 27, 2018 and are subject to a $25 processing fee. Refunds will not be granted after April 27, 2018, nor will they be given for no-shows after the conference. If you are unable to attend but would like to send someone in your place, contact Sherry Allan at 317.639.5465.

Membership Software Powered by YourMembership  ::  Legal